On Kadec-Klee norms on Banach spaces

Dick van Dulst; Ivan Singer

Studia Mathematica (1976)

  • Volume: 54, Issue: 3, page 205-211
  • ISSN: 0039-3223

How to cite


van Dulst, Dick, and Singer, Ivan. "On Kadec-Klee norms on Banach spaces." Studia Mathematica 54.3 (1976): 205-211. <http://eudml.org/doc/217980>.

author = {van Dulst, Dick, Singer, Ivan},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {205-211},
title = {On Kadec-Klee norms on Banach spaces},
url = {http://eudml.org/doc/217980},
volume = {54},
year = {1976},

AU - van Dulst, Dick
AU - Singer, Ivan
TI - On Kadec-Klee norms on Banach spaces
JO - Studia Mathematica
PY - 1976
VL - 54
IS - 3
SP - 205
EP - 211
LA - eng
UR - http://eudml.org/doc/217980
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.